| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/16/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vticm5_13.2, -10.5/1.5/064 (sphere/cylinder/axis), implantable collamer lens into the patient's left eye (os) on (b)(6) 2023.The lens was replaced with a shorter length lens in a second surgery on (b)(6) 2023 due to excessive vault.This resolved the problem.
Additional Manufacturer Narrative
(b)(4).